Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Irritation constantly in penis head, prescribed Cetzine. Reasons ?

Hi Doctor. I am having irritation in my penis head since 3 months but it is not constant. It happens some day for some duration. I have consulted a urologist and he asked me to do certain tests and all tests come out normal. He prescribed me cetzine for some days which i took i felt normal but again after few days I have started getting that itching problem. It happens more after mastrubation and just after I wash my penis with water. Can you please suggest what could be the possible reason
Asked On : Thu, 21 Feb 2013
Answers:  1 Views:  47
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Radiologist 's  Response
Apr 2014
Thanks for writing to HCM

Your doctor has prescribed the right medicine .You should continue it for sometime.
You should also take proper hygiene of your genitilia.
Wash properly the secretions present in corona sulcus known as smegma.It may also cause irritation.

Take Care
Dr.Indu Bhushan

Answered: Wed, 31 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor